# SDR ASMF200503008

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED HYDRAULIC LEAK IN THE DUAL SERVO VALVE OF LT WHEEL WELL . THE DUAL SERVO VALVE AND HYDRAULIC LINES WERE ADJUSTED IAW MM 32-43-03, TESTED CORRECT.
